Charles Darwin University

CDU eSpace
Institutional Repository

CDU Staff and Student only

Polarizability of the Si2+ ion

Mitroy, Jim (2008). Polarizability of the Si2+ ion. Physical Review A (Atomic, Molecular and Optical Physics),78(5):052515-1-052515-7.

Document type: Journal Article
Attached Files (Some files may be inaccessible until you login with your CDU eSpace credentials)
Name Description MIMEType Size Downloads
Download this reading Mitroy_7305.pdf Published version application/pdf 119.61KB 49
Reading the attached file works best in Firefox, Chrome and IE 9 or later.

IRMA ID 80791673xPUB75
Title Polarizability of the Si2+ ion
Author Mitroy, Jim
Journal Name Physical Review A (Atomic, Molecular and Optical Physics)
Publication Date 2008
Volume Number 78
Issue Number 5
ISSN 1050-2947   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-57149088073
Start Page 052515-1
End Page 052515-7
Total Pages 7
Place of Publication College Park, United States
Publisher American Physical Society
Field of Research 0202 - Atomic, Molecular, Nuclear, Particle and Plasma Physics
0204 - Condensed Matter Physics
0205 - Optical Physics
HERDC Category C1 - Journal Article (DEST)
Abstract The dipole polarizability of the Si2+ ground state has been determined by a large-scale configuration-interaction (CI) calculation using the sum-over-states approach. The CI calculation was used to describe the valence electron dynamics with respect to the Hamiltonian which treats core-valence correlations with a semiempirical approach. Various higher-order polarizabilies were computed, and this permitted a more refined analysis of the energy intervals measured by resonant excitation Stark ionization spectroscopy (RESIS). The polarizability derived from the revised analysis of the RESIS data was 11.669(9) a.u., only 0.03% larger than that reported in Komara et al. [J. Phys. B 38, 87 (2005)]. The CI value of the polarizability, 11.688 a.u., was only 0.2% larger than experiment, while the quadrupole polarizability of 35.75 a.u. was also consistent with experiment. A resonant oscillator strength of 1.621(3) was derived from the experimental dipole polarizability.
DOI   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
Additional Notes Copyright by the American Physical Society

© copyright

Every reasonable effort has been made to ensure that permission has been obtained for items included in CDU eSpace. If you believe that your rights have been infringed by this repository, please contact

Version Filter Type
Access Statistics: 68 Abstract Views, 50 File Downloads  -  Detailed Statistics
Created: Wed, 22 Apr 2009, 13:18:46 CST by Sarena Wegener